MAUDE Adverse Event Report: Surgical Innovations Ltd LogiCut; LogiCut Mini Scissors Length 320mm

Surgical Innovations Ltd LogiCut; LogiCut Mini Scissors Length 320mm
Model Number 120-7500
Medical Device Problem Codes Material Integrity Problem (2978); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/03/2026
Type of Reportable Event Other

Brand Name
LogiCut
Common Device Name
LogiCut Mini Scissors Length 320mm
Manufacturer (Section D)
Surgical Innovations Ltd
clayton wood house
6 clayton wood bank
leeds, west yorkshire LS16 6QZ
UK  LS16 6QZ
Manufacturer (Section G)
Surgical Innovations Ltd
clayton wood house
6 clayton wood bank
leeds, west yorkshire LS16 6QZ
UK   LS16 6QZ
Manufacturer Contact
stephen seed
clayton wood house
6 clayton wood bank
leeds, west yorkshire LS16 -6QZ
UK   LS16 6QZ
MDR Report Key50434469
Report Number9680952-2026-00007
Device Sequence Number16051740
Product Code GEI
UDI-Device Identifier05051986008226
UDI-Public05051986008226
Combination Product (Y/N)Y
Initial Reporter CountryBE
PMA/510(K) Number
K063485
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Operator of Device Health Professional
Device Model Number120-7500
Device Lot Number743792
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2026
Supplement Date Received by Manufacturer07/03/2026
Initial Report FDA Received Date08/25/2026
Supplement Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown